# SDR UPS06548278

- Difficulty date: September 28, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 20,535 hours, 13,376 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10081
- Condition: Dented
- Location: Bs 1340 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1340, S26R.  CUT OUT DAMAGED SECTION STA 1340 RT S=26R. L=.95" X W=1.0".  HFEC IAW NTM 51-00-00, NO CRACK INDICATIONS NOTED COMPLIED WITH EA 757-5362-27-A1548 & UPS EO B757-5310-25385A.
